# SDR CVGA20250110004

- Difficulty date: January 8, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Beech 400A
- Aircraft serial: RK363
- Aircraft time: 7,856 hours, 7,245 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Failed
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BRAKE FAILURE WHILE TAXI TO TAKEOFF. COMPLETED FULL ANTISKID BRAKE TEST PRIOR TO FAIL. SIC CHECKED HIS BRAKES SUCCESSFULLY AND RETURNED CONTROLS, FELT LIKE BRAKE TEST. USED EMERGENCY TO STOP BEFORE RUNWAY BUT CROSSED LINE.
